# SDR CALA9701187

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 519
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN UPPER AREA OF STRINGER, THIRD FROM AFT AT RT WING RIB STA 519.  THE CRACK WAS STOP DRILLED, A REPAIR WAS FABRICATED AND INSTALLED IAW EA 5762-01050 AND BOEING SERVICE BULLETIN 57A159.
